# SDR CALA2023012500199

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320201
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FR 66 AND FR68 GEN BY V061682 ON H AECO LCQ NR#9290339(44339) REMOVED & REPLACED CORRODED DOOR SILL AT FR66 & FR68 R2 DOOR IAW A320 SRM 53-41-14-300-001, SRM 51-72-11-911-001. ACP AT HAECO L CQ BY V061682 INSP BY V901665
